# SDR SWAA001718

- Difficulty date: September 11, 2000
- Submitted: September 22, 2000
- Operation: Air carrier
- Aircraft: N696SW
- Make and model: Boeing 737-3T5
- Aircraft serial: 23064
- Aircraft time: 41,256 hours, 29,369 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 6516300
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/4D CHECK, FOUND 178 BULKHEAD VERT WEB CRACKED AT WL 168, LBL 18.  REPAIRED WEB PER SRM.
